About this Journal Submit a Manuscript Table of Contents
Journal of Robotics
Volume 2011 (2011), Article ID 697309, 8 pages
http://dx.doi.org/10.1155/2011/697309
Research Article

Local Exponential Regulation of Nonholonomic Systems in Approximate Chained Form with Applications to Off-Axle Tractor-Trailers

The Seventh Research Division, BeiHang University, Beijing 100191, China

Received 21 January 2011; Revised 29 April 2011; Accepted 2 June 2011

Academic Editor: G. Muscato

Copyright © 2011 Bao-Li Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bao-Li Ma, “Local Exponential Regulation of Nonholonomic Systems in Approximate Chained Form with Applications to Off-Axle Tractor-Trailers,” Journal of Robotics, vol. 2011, Article ID 697309, 8 pages, 2011. doi:10.1155/2011/697309